Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 69, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 21, 2011, 9:11 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2011, 9:11 PM CST (03:11 UTC)
- Expired
- Nov 22, 2011, 9:10 AM CST
- In force
- 12 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
502 WHUS74 KBRO 220311 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 911 PM CST MON NOV 21 2011 ...SOUTHEAST WINDS INCREASING OVER THE WATERS TONIGHT... .LOW PRESSURE OVER SOUTHWEST TEXAS WILL INTERACT WITH HIGH PRESSURE OVER THE GULF TO INCREASE SOUTHEAST WINDS TO 20 TO 22 KNOTS OVER THE LOWER TEXAS COASTAL WATERS. GMZ150-155-170-175-221115- /O.NEW.KBRO.SC.Y.0069.111122T0311Z-111122T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 911 PM CST MON NOV 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * WINDS AND WAVES:SOUTHEAST WINDS OF 2O TO 22 KNOTS WITH A FEW HIGHER GUSTS EXPECTED THROUGH EARLY MORNING. WAVES WILL CONTINUE AT 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
891 WHUS74 KBRO 220922 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 322 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY CONTINUES FOR THE GULF WATERS... .GRADUALLY DIMINISHING WINDS AND SUBSIDING ROUGH SEAS WILL CONTINUE TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS FOR THE ADJACENT GULF OF MEXICO WATERS OF DEEP SOUTH TEXAS FOR A PORTION OF TODAY. GMZ150-155-170-175-221800- /O.EXT.KBRO.SC.Y.0069.000000T0000Z-111122T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 322 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 7 FEET WILL PREVAIL DURING THE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
762 WHUS74 KBRO 221510 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 910 AM CST TUE NOV 22 2011 GMZ150-155-170-175-221615- /O.CAN.KBRO.SC.Y.0069.000000T0000Z-111122T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 910 AM CST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CRITERIA AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE THROUGH THE AREA LATER TODAY AND THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/RGV 65
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 5:57 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 21, 5:57 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 557 PM CST MON NOV 21 2011 .DISCUSSION...UPDATED TO INCLUDE 00Z TAF DISCUSSION. && .AVIATION...MVFR CEILINGS WITH BASES AROUND 2000 FEET WILL PREVAIL ACROSS THE RIO GRANDE VALLEY TONIGHT. WINDS WILL STAY ELEVATED OVERNIGHT. AFTER SUNRISE WINDS WILL ONCE AGAIN INCREASE AND CEILINGS WILL THIN OUT DUE TO DAYTIME MIXING.A SURFACE TROUGH OVER KMFE MIDDAY WILL SHIFT WINDS TO THE SOUTHWEST AND THEN THE NORTHWEST FOR THE MID-VALLEY...AS WELL AS CLEAR THE SKY. VFR CONDITIONS CAN BE EXPECTED THE REMAINDER OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 312 PM CST MON NOV 21 2011/ DISCUSSION...UPDATED TO INCLUDE SHORT TERM AND MARINE SHORT TERM DISCUSSIONS. SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...THE COMBINATION OF LOW PRESSURE OVER THE GREAT PLAINS AND HIGH PRESSURE OVER THE GULF WILL CAUSE A CONTINUED MODERATE TO STRONG SOUTH TO SOUTHEAST FLOW OF AIR THIS AFTERNOON AND ON TUESDAY. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST TONIGHT. ISOLATED SHOWERS ARE POSSIBLE THIS AND AGAIN TUESDAY MORNING ALONG THE COASTAL COUNTIES OF DEEP SOUTH TEXAS. TEMPERATURES WILL CONTINUE TO BE WAY ABOVE NORMAL FOR THIS TIME OF YEAR DUE TO AMPLE AMOUNT OF SUNSHINE FOR THIS AFTERNOON AND TUESDAY. A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY NIGHT CAUSING SCATTERED SHOWERS OR THUNDERSTORMS AND COOLER TEMPERATURES./65-GF/ MARINE...THROUGH TUESDAY NIGHT...BUOY020 REPORTED WINDS FROM THE SOUTH TO SOUTHEAST AT 18 KNOTS GUSTING TO 21 KNOTS WITH SEAS 5.2 FEET AT 6 SECONDS. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH 5 PM THIS EVENING FOR THE LAGUNA. WINDS AND SEAS WILL INCREASE ON MONDAY WITH SMALL CRAFT ADVISORIES POSSIBLE. ISOLATED SHOWERS ARE POSSIBLE. A COLD FRONT WILL MOVE THROUGH THE MARINE AREA TUESDAY NIGHT CAUSING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS./65-GF/ PREV DISCUSSION... /ISSUED 208 PM CST MON NOV 21 2011/ .CHANGING WEATHER THROUGH THANKSGIVING WEEK... SHORT TERM...SEE ABOVE DISCUSSION. LONG TERM /WEDNESDAY THROUGH MONDAY/...AS LATE AUTUMN GOES IN LA NINA...SO GOES THE WEATHER FOR THE VALLEY FOR THE THANKSGIVING HOLIDAY WEEKEND. SPLENDID WEATHER FOR THE FAMILY/TRAVEL DAYS TO START...THEN SOME PRETTY BIG SWINGS BEGINNING BLACK FRIDAY AND CONTINUING THROUGH NEXT WEEKEND. WEDNESDAY WILL DAWN REFRESHING WITH A NICE NORTHERLY BREEZE UNDER CLEAR SKIES AS HIGH PRESSURE RIDGE BUILDS ACROSS TEXAS. SOURCE REGION OF 'COOLER' AIR IS OF PACIFIC ORIGIN...AND WITH DRY SOILS...FULL SUNSHINE ONLY FILTERED BY THIN CIRRUS...AND 850 TEMPERATURES JUST A HAIR BELOW 15C EXPECT TEMPERATURES TO BE ABLE TO OVERCOME THE EARLY COOLING WITH A BEAUTIFUL AFTERNOON. HAVE LEANED TOWARD THE WARMER NAM GUIDANCE BUT NOT QUITE AS HIGH...UPPER 70S NORTH TO LOWER 80S IN THE VALLEY WITH COMFORTABLE HUMIDITY. A NEAR PERFECT DAY TO TRAVEL BY LAND. TURKEY DAY DAWNS CLEAR AND NEARLY CALM WITH TEMPERATURES BOTTOMING OUT AT SLIGHTLY BELOW SEASONAL VALUES...UPPER 40S TO LOWER 50S RURAL AND LOW TO MID 50S ELSEWHERE AS LOW LEVEL WINDS VEER TO THE NORTHEAST. THANKSGIVING DAY LOOKS LIKE ANOTHER WINNER. LATEST GFS/NAM CROSS SECTIONS AND SOUNDINGS SHOW ONLY A THIN LAYER OF MOISTURE AROUND 850 MB...WHICH SHOULD LEAD TO FEW TO SCATTERED AFTERNOON CUMULUS WITH HUMIDITY A LITTLE HIGHER BUT STILL PLENTY COMFORTABLE. LIGHT WINDS WILL MAKE IT IDEAL FOR ANY OUTDOOR ACTIVITIES. AS USUAL IT CAN'T LAST...AND BLACK FRIDAY WILL SEE A RAPID RETURN OF THE VALLEY WIND MACHINE WITH GOOD RECOVERY OF TEMPERATURE AND HUMIDITY BY LATE MORNING. EARLY MORNING SHOPPERS WILL HAVE LIGHT SOUTHEAST WINDS WITH TEMPERATURES WARMING BACK INTO THE 60S BEFORE DAWN...MUCH BETTER THAN IN 2010 WHEN A CHILLY FRONT BROUGHT TEMPERATURES DOWN INTO THE LOWER 50S WITH A STIFF NORTH WIND. HAVE GONE A HAIR ABOVE MODEL GUIDANCE FOR HIGH TEMPERATURES DUE TO RECOVERY OF 850 MB TEMPERATURES/1000-500 MB THICKNESS BUT NOT QUITE AS WARM AS THIS RECENT RECORD TO NEAR RECORD SPELL. UPPER 80S SHOULD DO IT IN THE LOWER VALLEY. ACROSS THE RANCHLANDS...MAY SEE SOME ORGANIZED CONVECTION AS TAIL OF LEAD 500 MB SHEAR VORTICITY CENTER MAY HAVE ENOUGH OOMPH TO GET THINGS GOING FROM HEBBRONVILLE TO SARITA...BUT BEST ACTIVITY SHOULD BE ACROSS THE COASTAL BEND. FRIDAY NIGHT THROUGH SUNDAY IS WHEN THE IMPACT WEATHER WILL OCCUR. BOTH GFS AND ECMWF ARE KEYING ON A RATHER VIGOROUS 500 MB TROUGH WITH PLENTY OF LEAD VORTICITY AND A HINT OF THE RIGHT REAR QUAD OF A MODEST SPEED MAXIMUM...COMBINED WITH RAPID EASTWARD MOVEMENT...ARGUE FOR POTENTIAL FOR A PRE FRONTAL SQUALL LINE SOMETIME BETWEEN MIDNIGHT AND EARLY SATURDAY MORNING. ONE FLY IN THE OINTMENT IS AMOUNT OF TIME ATMOSPHERE HAS TO RECOVER DEEP LAYER MOISTURE...WHICH MAY NOT BE ENOUGH TO GENERATE A TRUE SLAMMER LINE. THE OTHER ISSUE IS MODEL CONSISTENCY ON HIGHER RH VALUES THIS FAR SOUTH...AS THIS MORNING'S RUNS ARE THE FIRST SIGN OF MORE CONSISTENCY. FOR NOW...HAVE MAINTAINED LOW CHANCE (30 PERCENT) FOR THE LATE NIGHT/EARLY MORNING ACROSS THE LOWER/MID VALLEY...BUT WILL NEED TO MONITOR FOR INCREASING LIKELIHOOD SHOULD CONFIDENCE INCREASE. MORE CONFIDENCE EXISTS FOR THE REMAINDER OF THE WEEKEND INTO NEXT MONDAY. AFTER A GOOFY ECMWF SOLUTION EARLIER THIS MORNING...WHICH TOOK DEEPENING TROUGH MOVING THROUGH THE SOUTHWEST U.S. AND CUT IT OFF OVER BAJA CALIFORNIA...ALL MODELS ARE IN DECENT AGREEMENT WITH A HIGHLY MERIDIONAL TROUGH WHICH WILL BRING WINDY...VERY DRY...AND COOLER TEMPERATURES ESPECIALLY BY SUNDAY. GFS/ECMWF EACH SHOW 45+ NORTH NORTHWEST FLOW JUST OFF THE DECK FROM SATURDAY AFTERNOON INTO SUNDAY MORNING...WHICH COULD BRING 30 TO 40 MPH AND GUSTY FULLY MIXED WINDS TO ALL OF DEEP SOUTH TEXAS/RGV SATURDAY AFTERNOON FOLLOWED BY A SOMEWHAT BLUSTERY DAY ON SUNDAY. THE WINDS MAY MAKE FOR SOME TRAVEL DIFFICULT ACROSS ALL OF SOUTH TEXAS...PARTICULARLY ON SATURDAY AFTERNOON. HAVE GONE CLOSE TO THE MILD GFS SATURDAY AS THE COLD AIR SURGE HOLDS OFF UNTIL LATE AFTERNOON. SUNDAY COULD SEE TEMPERATURES FAIL TO REACH 70 DESPITE FULL SUNSHINE...A TRUE SIGN THAT DECEMBER IS NEAR. THE COLDEST NIGHT OF THE YEAR WILL FOLLOW MONDAY MORNING...AND WOULD NOT BE SURPRISED TO SEE PREFERRED POCKETS SUCH AS ZAPATA/MEDINA AIRPORT EDGE TOWARD THE FREEZING POINT. A BEAUTIFUL AFTERNOON WITH MODERATING TEMPERATURES...STILL A LITTLE BELOW AVERAGE...WILL BEGIN THE FIRST WORK WEEK AFTER THE HOLIDAY. MARINE... WEDNESDAY THROUGH SATURDAY...SURGE OF NORTH WIND SHOULD MAINTAIN BRIEFLY HAZARDOUS WINDS/SEAS OVER THE OPEN GULF...WITH CAUTION ADVISED ON THE LAGUNA FOR A GOOD PART OF WEDNESDAY. THANKSGIVING DAY WILL PROVIDE GREAT BOATING WEATHER...THE ONE REAL GOOD DAY OF THE WEEK...BEFORE WINDS PICK UP FRIDAY PARTICULARLY WITH CROSS SOUTHERLY FLOW ACROSS LAGUNA MADRE. A BRIEF PICKUP OF SOUTH WINDS MAY REACH 20 KNOTS ACROSS THE OPEN GULF FRIDAY NIGHT...AND THE POTENTIAL FOR A STRENGTHENING SQUALL LINE COULD BE A SIGNIFICANT HAZARD COME DAYBREAK SATURDAY IN THE GULF AND PRE-DAWN ACROSS THE LAGUNA. DRY AIR SURGING IMMEDIATELY BEHIND THE FRONT COULD PRODUCE GALE TO STORM FORCE GUSTS ALONG THE LINE. AS FOR SATURDAY...RAPIDLY DETERIORATING CONDITIONS WITH SURGE OF STRONG NORTHWEST FLOW...WHICH COULD REACH GALE FORCE DURING THE AFTERNOON BUT MORE LIKELY OVERNIGHT AS THE COLD ADVECTION SWEEPS IN. IN SHORT...A BAD WEEKEND FOR BOATING AND FISHING ALL AROUND. FIRE WEATHER...WILL CONTINUE TO MONITOR MODEL DATA IMPLYING A BRIEF SURGE OF RAPIDLY FALLING HUMIDITY TUESDAY AFTERNOON ACROSS THE RIO GRANDE PLAINS AND UPPER VALLEY (JIM HOGG...STARR...ZAPATA) AS TEMPERATURES SPIKE NEAR 90 BEHIND WIND SHIFT WITH SUSTAINED 20 FOOT WINDS POSSIBLY REACHING 20 MPH FOR A TIME. STILL FRESH BREEZES WEDNESDAY WITH PLEASANTLY WARM TEMPERATURES COULD LEAD TO MORE FIRE DANGER...SHY OF A FULL WARNING BUT SOMETHING TO KEEP AN EYE ON. LIGHTER WINDS AND RECOVERING HUMIDITY WILL KEEP FIRE DANGER DOWN THURSDAY AND FRIDAY UNTIL THE FRONT ARRIVES EARLY SATURDAY. THEN...THINGS LOOK /VERY DANGEROUS/ TO CLOSE OUT SATURDAY AND CONTINUE SUNDAY...AS HUMIDITY SHOULD FALL TO OR BELOW 15 PERCENT IN MOST AREAS INCLUDING ALONG HIGHWAY 77 BUT MORE IMPORTANTLY SUSTAINED WINDS EASILY PASSING 25 MPH...PROBABLY 35 TO 40 MPH SATURDAY AFTERNOON...AND LIKELY NEARING 25 MPH WITH EVEN LOWER DEW POINTS DESPITE COOLER TEMPERATURES ON SUNDAY. WILL CONTINUE TO MONITOR...AND WILL BE ADDING A GRAPHIC TO OUR WEBPAGE AND FACEBOOK PAGE TO GET PARTNERS ON BOARD FOR THE UPCOMING SITUATION. CLIMATE...NEAR RECORD TEMPERATURES IN SOME AREAS AGAIN THIS AFTERNOON. BROWNSVILLE LIKELY SAVED BY THE STREAMER SHOWER BAND FOR THE NOON TO 1 PM HOUR...BUT MCALLEN/MILLER CLOSING IN ON THEIR 93 DEGREE RECORD /2007/ AND HARLINGEN/VALLEY HAS A SHOT AT THEIR 90 DEGREE RECORD...ALSO 2007. RECORD HIGHS WILL BE THREATENED AGAIN ON TUESDAY AHEAD AND BEHIND THE FRONT. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 58/64
Hazardous weather outlook, Nov 21, 4:24 AM CST, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 424 AM CST MON NOV 21 2011 TXZ248>257-221200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 424 AM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES TUESDAY THROUGH WEDNESDAY AND AGAIN ON FRIDAY THROUGH THE WEEKEND. THE COMBINATION OF STRONG NORTHERLY WINDS AT THE SURFACE AND LOW RELATIVE HUMIDITY VALUES WILL ELEVATE THE RISK OF WILDFIRE ACTIVITY WITHIN DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-221200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 424 AM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE FROM 8 AM CST TO 5 PM CST TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER TEXAS COAST TUESDAY AND WEDNESDAY AND AGAIN DURING THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.